# SDR CA151113007

- Difficulty date: November 13, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- System (JASC): 5797 · Wing System Wiring
- Part: Connector
- Part number: 1005701001001
- Condition: Corroded
- Location: Electrical
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON REAR SPAR OF WING CORROSION FOUND INSIDE CONNECTORS.  QTY FOUND CONDITION OF CORROSION ON MANY CONNECTORS ON REAR SPAR OF WING, PN 1005701001-001.  FINISH CODE OF CONNECTOR`S BACKSHELLS IS M-ALUMINIUM ELECTROLESS NICKEL CONDUCTIVE 48 HRS SALT SPAY.
